Mercerian and Tauberian Theorems for Differences.

Nicholas H. Bingham; Jozef L. Teugels

Mathematische Zeitschrift (1980)

  • Volume: 170, page 247-262
  • ISSN: 0025-5874; 1432-1823

How to cite


Bingham, Nicholas H., and Teugels, Jozef L.. "Mercerian and Tauberian Theorems for Differences.." Mathematische Zeitschrift 170 (1980): 247-262. <>.

author = {Bingham, Nicholas H., Teugels, Jozef L.},
journal = {Mathematische Zeitschrift},
keywords = {Mercerian theorem},
pages = {247-262},
title = {Mercerian and Tauberian Theorems for Differences.},
url = {},
volume = {170},
year = {1980},

AU - Bingham, Nicholas H.
AU - Teugels, Jozef L.
TI - Mercerian and Tauberian Theorems for Differences.
JO - Mathematische Zeitschrift
PY - 1980
VL - 170
SP - 247
EP - 262
KW - Mercerian theorem
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.